# SDR SIMA200729705

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 12,740 hours, 9,536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ITEM-1 SUBTLE YET NOTICEABLE UNCOMMANDED RIGHT YAW DURING FLIGHT W/AUTO PILOT ON.  AILERONS TRIED TO CORRECT.  NO ENGINE TROUBLE.  FELT AS THOUGH RUDDER WAS BEING PRESSED.  FLT CONTROL SYNOPTIC PAGE REVEALED NOTHING ABNORMAL.  CAUTION DISAPPEARED WHEN AUTO PILOT WAS TURNED OFF.   ITEM-2. YD2 INOP STATUS MSG CAME ON (WHILE TAXIING IN) ON GROUND.  ISSUED MEL 22-11.
